MathSciNet Relay Station
MathSciNet bibliographic data
MR1311904 47D30 (46B25 46B28)
Cass, F. P.; Gao, J. X. On some subalgebras of $B(c_0)$ and $B(l_1)$. Trans. Amer. Math. Soc. 347 (1995), no. 11, 4461–4470.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement